# SDR ZZDA2007296

- Difficulty date: July 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART DAMAGE ON RT FUSELAGE APPROX STA 550 AT LONGERON 21 AFT OF FWD BB DOOR AND FWD OF RT WING TO BODY FAIRING HIDDEN DAMAGE INSPECTION REQUIRED REF: RFE 07-0665 / PEA 17- 53-00518IR.  INSTALLED PERMANENT REPAIR AT SKIN DAMAGE AND LONGERON DAMAGED IAW B717 SRM 53-00-01 FIG 201 REPAIR 1 AND 5300-05 REPAIR 2 FIG 201.
